# SDR SWAA2021072690716

- Difficulty date: July 2, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD SPOILER LOWER SURFACE SKIN IS DISBONDED AT THE INBOARD FORWARD CORNER. / [01] IDENTIFIED I/B SPOILER IAW SRM 57-70-01-0I-1.FIG 2; ITEM[1]. REMOVED FINISH IAW AMM 51-21-99-300-802.PARA 3.C.(3).(A)-(D). FOUND DAMAGE WAS UNBONDED FILLER. OK TO APPLY FILLER AND REFINISH.; [02] VERIFIED IDENTIFIED I/B SPOILER IAW SRM 57-70-01-0I-1.FIG 2; ITEM[1]. REMOVED FINISH IAW AMM 51-21-99-300-802.PARA 3.C.(3).(A)-(D). FOUND DAMAGE WAS UNBONDED FILLER. OK TO APPLY FILLER AND REFINISH GIVEN.; [03] DAMAGED AREA ON # 6 SPOILER LOWER SURFACE WILL BE REPAIRED ON CC # TTG8Q005PF9U; [04] DAMAGED AREA ON # 6 SPOILER LOWER SURFACE WILL BE REPAIRED ON CC # TTG8Q005PF9U PER EA # M-21-157-00744; [05] VERIFIED WILL BE REPAIRED ON CUSTOMER CARD TTG8Q005NNGQ.
